A note on six-dimensional planar Hermitian submanifolds of Cayley algebra
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
1109 3
Ultima descărcare din IBN:
2017-02-26 08:11
Căutarea după subiecte
similare conform CZU
512.548+514.76 (2)
Algebra (413)
Differential geometry. Algebraic and analytic methods in geometry (27)
SM ISO690:2012
BANARU, Mihail, BANARU, Galina. A note on six-dimensional planar Hermitian submanifolds of Cayley algebra. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2014, nr. 1(74), pp. 23-32. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 1(74) / 2014 / ISSN 1024-7696 /ISSNe 2587-4322

A note on six-dimensional planar Hermitian submanifolds of Cayley algebra
CZU: 512.548+514.76

Pag. 23-32

Banaru Mihail, Banaru Galina
 
Smolensk State University
 
 
Disponibil în IBN: 18 iunie 2014


Rezumat

Six-dimensional planar Hermitian submanifolds of Cayley algebra are considered. It is proved that if such a submanifold of the octave algebta satisfies the U-Kenmotsu hypersurfaces axiom, then it is K¨ahlerian. It is also proved that a symmetric non-K¨ahlerian Hermitian six-dimensional submanifold of the Ricci type does not admit totally umbilical Kenmotsu hypersurfaces.

Cuvinte-cheie
Six-dimensional planar Hermitian submanifolds of Cayley algebra,

almost contact metric structure

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-31438</doi_batch_id>
<timestamp>1719047956</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>[email protected]</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica</full_title>
<issn media_type='print'>10247696</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2014</year>
</publication_date>
<issue>1(74)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title>A note on six-dimensional planar Hermitian
submanifolds of Cayley algebra</title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Mihail</given_name>
<surname>Banaru</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Galina</given_name>
<surname>Banaru</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2014</year>
</publication_date>
<pages>
<first_page>23</first_page>
<last_page>32</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>